MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 144700-19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and leg pain/claudication are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with one 7.0 x 150 mm biomimics 3d (bm3d) stent, which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the left leg.A contralateral approach was used and the lesion was prepared with cuttting balloon pre-stent placement.The treated segment was post-dilated with percutaneous transluminal angioplasty (pta).The site reported that on (b)(6) 2023, a restenosis of treated segment (target lesion) was identified.It was reported as not related to the device and not related to the procedure but due to a worsening pre-existing condition.It was target lesion related.The patient had worsening claudication in the left leg.A computed tomography (ct) scan showed a left sfa with in-stent restenosis (isr).The patient had rutherford class 3 symptoms.It was treated with peripheral intervention to the left sfa.The left sfa had restenosis up to 90% at the proximal edge of the previously placed stent in the mid sfa with additional isr up 90% in the distal portion of this stent (distal sfa).This entire region (sfa middle third to sfa distal third) was treated with drug coated balloon (dcb).There was 0% residual narrowing and no complications.It was reported as a target vessel revascularisation (tvr) and not a target lesion revascularisation (tlr).The outcome was reported as resolved/recovered.The device remains implanted.Veryan's date of awareness of this information was 28-may-24.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6)2022, the patient was implanted with one 7.0 x 150 mm biomimics 3d (bm3d) stent, which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the left leg.A contralateral approach was used and the lesion was prepared with cuttting balloon pre-stent placement.The treated segment was post-dilated with percutaneous transluminal angioplasty (pta).The site reported that on (b)(6)2023, a restenosis of treated segment (target lesion) was identified.It was reported as not related to the device and not related to the procedure but due to a worsening pre-existing condition.It was target lesion related.The patient had worsening claudication in the left leg.A computed tomography (ct) scan showed a left sfa with in-stent restenosis (isr).The patient had rutherford class 3 symptoms.It was treated with peripheral intervention to the left sfa.The left sfa had restenosis up to 90% at the proximal edge of the previously placed stent in the mid sfa with additional isr up 90% in the distal portion of this stent (distal sfa).This entire region (sfa middle third to sfa distal third) was treated with drug coated balloon (dcb).There was 0% residual narrowing and no complications.It was reported as a target vessel revascularisation (tvr) and not a target lesion revascularisation (tlr).The outcome was reported as resolved/recovered.The device remains implanted.Veryan's date of awareness of this information was 28-may-2024.The clinical events committee (cec) adjudications were reviewed at the safety monitoring review (smr) on (b)(6)2025.This event was determined to be related to the device.This information requires an mdr supplemental report.
 
Additional Manufacturer Narrative
The clinical events committee (cec) adjudications were reviewed at the safety monitoring review (smr) on (b)(6)2025.This event was determined to be related to the device.This information requires an mdr supplemental report.Section b.5.Was updated with additional information received, section g3 was updated, sections g.6.And h.2.Were updated to reflect the report type (follow-up 01) and reason, and section h.11.Was updated to reflect the sections changed in this report.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key19593299
Report Number3011632150-2024-00029
Device Sequence Number8470842
Product Code NIP
UDI-Device Identifier05391526850527
UDI-Public(01)05391526850527(17)230812(11)220111(10)0000128359
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2023
Device Catalogue Number144700-19
Device Lot Number0000128359
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite